Hail, Cherry
- When
- June 7, 6:50 PM MST
- Where
- Cherry County, Merriman
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.917, -101.700
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 7, 1:35 AM MST, 17 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 AM CDT TUE JUN 7 2005 .DISCUSSION... CONVECTION...STRONG TO SEVERE AT TIMES...CONTINUES ACROSS NORTHERN CWA EARLY THIS AM AS LLVL JET...EXITING WAVE...AND SFC FRONT COMBINE FOR FORCING. JET SHIFTIN SW ACCORDING TO MCK PROFILER AND EXPECT CONVECTION TO REMAIN ACROSS NE CWA THROUGH SUNRISE BEFORE ENDING. FRONT LINED UP WITH UPPER FLOW AND CONVECTION HAS NOT FORCED IT MUCH FARTHER EAST THEN NAM FCST ATTM. THIS FRONT IS EXPECTED TO LIFT BACK TO THE NORTH TODAY AS UPPER LOW APPROACHES NORTHERN ROCKIES AND CYCLOGENESIS OCCURS OVER BLACK HILLS REGION THIS AFTERNOON. THIS WILL BE FOCUS FOR INITIATION OF NEXT ROUND OF SVR WX. BEST CHANCES AGAIN TODAY WILL BE ACROSS NORTHERN CWA AND POINTS NORTH AS THIS LOW PUSHES ACROSS SD. WINDS BACKED ACROSS FAR NORTHERN CWA WHICH WILL HELP WITH SHEAR PROFILE...LOOKS LIKE NORTHEAST CWA WILL HAVE 3-4K OF CAPE TO WORK SO HIGHEST POPS NORTH TAPERING TO THE SOUTH WHERE STRONGER CAP WILL BE IN PLACE THANKS TO WARMING MID LEVEL TEMPS. AS LOW PUSHES EAST STRONGER FRONT WILL BE PUSHED ACROSS CWA FROM NW TO SE AND EXPECT THIS TO BE ANOTHER FOCUS FOR THUNDERSTORM CHANCES FARTHER SOUTH. EXPECT ANOTHER WARM DAY WITH SOUTHERLY FLOW IN PLACE WITH NAM 2M TEMPS AS FIRST GUESS...LOWERED SLIGHTLY WITH LLVL FLOW BACKED SLIGHTLY SOUTHEAST. SHORT BREAK WEDNESDAY WITH SFC HIGH IN PLACE AND WINDS POINTED INTO THE FRONT RANGE. HOWEVER OVERNIGHT RR OF JET MOVES OVHD WITH MID LEVEL WAVE PUSHING OUT OF COLORADO WITH SOUTHERN CWA IN BETTER ISENTROPIC REGION SO PLACED IN CHANCE POPS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && 13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT TUE JUN 7 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-081100- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 400 PM CDT TUE JUN 7 2005 ...TORNADO WATCH FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL NEBRASKA THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT A COLD FRONT WILL SLOWLY MOVE ACROSS THE OUTLOOK AREA TONIGHT. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. THE GREATEST THREAT FOR THUNDERSTORM ACTIVITY WILL BE NORTH OF INTERSTATE 80. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES ARE POSSIBLE DURING THE EVENING HOURS...ESPECIALLY NEAR THE NEBRASKA AND SOUTH DAKOTA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL BECOME NEARLY STATIONARY OVER THE OUTLOOK AREA BY WEDNESDAY AND THURSDAY WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS EACH DAY...MAINLY ALONG AND SOUTH OF HIGHWAY 2. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH MONDAY...WITH AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE PACIFIC NORTHWEST EJECTING ENERGY ACROSS THE NORTHERN PLAINS THROUGH THE PERIOD. THE SEVERE THREAT WILL CONTINUE TO BE MONITORED AND UPDATED AS THE TIME PERIOD NEARS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING ACROSS NORTHWEST NEBRASKA AND MAY BE REQUIRED ACROSS THE REMAINDER OF THE OUTLOOK AREA TONIGHT. SPOTTER ACTIVATION WILL AGAIN BE POSSIBLE FOR WEDNESDAY AND THURSDAY DURING THE AFTERNOON AND EVENING HOURS. MASEK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT TUE JUN 7 2005 NEZ004>006-008-094-080502- BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-SHERIDAN NE- WESTERN CHERRY NE- INCLUDING THE CITIES OF...AINSWORTH...GORDON...HAY SPRINGS... RUSHVILLE...SPRINGVIEW AND VALENTINE 342 PM CDT TUE JUN 7 2005 TORNADO WATCH NUMBER 428 IS IN EFFECT FOR THE FOLLOWING NORTH CENTRAL AND NORTHWEST NEBRASKA COUNTIES... BROWN......CHERRY...KEYA PAHA AND SHERIDAN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. SPRINGER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT TUE JUN 7 2005 NEZ004>006-008-094-080500- BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-SHERIDAN NE- WESTERN CHERRY NE- INCLUDING THE CITIES OF...AINSWORTH...GORDON...HAY SPRINGS... RUSHVILLE...SPRINGVIEW AND VALENTINE 351 PM CDT TUE JUN 7 2005 TORNADO WATCH NUMBER 428 IS IN EFFECT UNTIL MIDNIGHT CDT (11 PM MDT) FOR THE FOLLOWING NORTH CENTRAL AND NORTHWEST NEBRASKA COUNTIES... BROWN...CHERRY...KEYA PAHA AND SHERIDAN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. KAR
The North Platte radar (KLNX), 141 km away, was scanning. The volume nearest the first event began at 01:50 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453335, 5453336, 5453337.